# SDR UALA2012052903008

- Difficulty date: May 29, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N823UA
- Make and model: Airbus A319-131
- Aircraft serial: 952
- Aircraft time: 45,488 hours, 18,125 cycles
- Engine: Iae V2522A5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Spacer
- Condition: Missing
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG, LT THRUST REVERSER, NR 2 (FROM TOP) BLOCKER DOOR MISSING 2 BUSHINGS THROUGH BLOCKER DOOR SPRING.  REPLACED SPACERS AND BUSHINGS PER MT 78-011 ON WU P4440G.
